... new amount is too much? I've been on fluoxetine for several years. I do have a psychiatrist that I see. On Tuesday, based on the changes in my mood and the longevity of these changes, we changed my dosage. The dose has just been changed, but I want to know what sorts of things to watch out for to know if the dose is too much.
This medication doesn't make you sleepy, so an increase isn't likely to have side effects that could kill you, or harm you, especially if you've been on it for awhile. Here is a list of side effects: https://www.drugs.com/sfx/fluoxetine-side-effects.html. How to determine if the dose is too much? If the side effects are harming you, or you just can't stand them. It's not likely to interfere with your breathing or anything life-threatening. Most likely it will just ease your depression, like it did when you first tried it. Regards! - EJ23
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sotalol - I was told by my doctor to increase my sotolol dosage from 80mg 2x/dau to 120mg 2x/day. I?
Posted 30 Nov 2009 • 1 answer
Posted 30 Dec 2013 • 2 answers
Posted 10 Jun 2014 • 1 answer
Just recently my dosage was changed from 40mg to 60mg a day of Fluoxetine. I seem to have headaches?
Posted 29 Jan 2015 • 1 answer
Posted 1 Feb 2016 • 3 answers